EconPapers    
Economics at your fingertips  
 

Numerical Solutions to Fractional Perturbed Volterra Equations

B. Bandrowski, A. Karczewska and P. Rozmej

Abstract and Applied Analysis, 2012, vol. 2012, 1-19

Abstract:

In the paper, a class of perturbed Volterra equations of convolution type with three kernel functions is considered. The kernel functions , , , correspond to the class of equations interpolating heat and wave equations. The results obtained generalize our previous results from 2010.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/529602.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/529602.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:529602

DOI: 10.1155/2012/529602

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:529602